RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1977, Volume 21, Issue 1, Pages 3–7 (Mi mz7923)  

This article is cited in 1 scientific paper (total in 1 paper)

On exact bounds of the $p$ torsion of some curves of the first type

V. A. Dem'yanenko

Institute of Mathematics and Mechanics, Ural Scientific Center of the AS of USSR

Abstract: Exact bounds of the $p$ torsion of the curves $y^2=x^2+s$ and $v^2=u^4+b$ are indicated.

Full text: PDF file (298 kB)

English version:
Mathematical Notes, 1977, 21:1, 3–5

Bibliographic databases:

UDC: 511
Received: 21.11.1975

Citation: V. A. Dem'yanenko, “On exact bounds of the $p$ torsion of some curves of the first type”, Mat. Zametki, 21:1 (1977), 3–7; Math. Notes, 21:1 (1977), 3–5

Citation in format AMSBIB
\Bibitem{Dem77}
\by V.~A.~Dem'yanenko
\paper On exact bounds of the $p$ torsion of some curves of the first type
\jour Mat. Zametki
\yr 1977
\vol 21
\issue 1
\pages 3--7
\mathnet{http://mi.mathnet.ru/mz7923}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=444560}
\zmath{https://zbmath.org/?q=an:0358.14010|0344.14004}
\transl
\jour Math. Notes
\yr 1977
\vol 21
\issue 1
\pages 3--5
\crossref{https://doi.org/10.1007/BF02317026}


Linking options:
  • http://mi.mathnet.ru/eng/mz7923
  • http://mi.mathnet.ru/eng/mz/v21/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Dem'yanenko, “Sharp estimates of torsion of elliptic curves”, Math. Notes, 63:4 (1998), 444–448  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:67
    Full text:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019